ISSN 2234-8417 (Online) ISSN 1598-5857 (Print)

 
 
 
   
 
Table of Contents
   
 
2014's   32,3-4(May)
   
 
  GROWTH OF POLYNOMIALS HAVING ZEROS ON THE DISK
    By K. K. Dewan and Arty Ahuja .......... 1509
   
 
  On Hermite-Hadamard-type inequalities for differentiable quasi-convex functions on the co-ordinates
    By Feixiang Chen .......... 1510
   
 
  A numerical investigation on the zeros of the tangent polynomials
    By C. S. RYOO .......... 1511
   
 
  TRANSITIVE AND ABSORBENT FILTERS OF LATTICE IMPLICATION ALGEBRAS
    By M. SAMBASIVA RAO .......... 1512
   
 
  ON SOME GENERALIZED I-CONVERGENT DOUBLE SEQUENCE SPACES DEFINED BY A MODULUS FUNCTION
    By Vakeel A. Khan and Nazneen Khan .......... 1513
   
 
  Fuzzy regression towards a general insurance application
    By Joseph H. T. Kim and Joocheol Kim .......... 1514
   
 
  Optimality and Duality in Nondifferentiable Multiobjective Fractional Programming using $\alpha$-Univexity
    By Rekha Gupta and Manjari Srivastava .......... 1515
   
 
  Difference cordiality of some snake graphs
    By R. Ponraj and S. Sathish Narayanan .......... 1516
   
 
  Performance comparison of preconditioned iterative methods with direct preconditioners
    By Jae Heon Yun, Hyo Jin Lim and Kyoum Sun Kim .......... 1517
   
 
  LA-semigroups characterized by the properties of interval valued $(\alpha ,$\textbf{\ }$\beta )$\textbf{-fuzzy ideals
    By Saleem Abdullah, Samreen Aslam and Noor ul Amin .......... 1518
   
 
  Various Types of Well-posedness for Mixed Vector Quasivariational-like Inequality using Bifunctions
    By Garima Virmani and Manjari Srivastava .......... 1519
   
 
  Compact interpolation on $AX=Y$ in Alg$\mathcal{L}
    By Joo Ho Kang .......... 1520
   
 
  Bounded oscillation for second-order nonlinear delay differential equations
    By Xia Song and Quanxin Zhang .......... 1521
   
 
  Oscillation of Higher Order Strongly Superlinear and Strongly Sublinear Difference Equations
    By Said R. Grace, Zhenlai Han and Xinhui Li .......... 1522
   
 
  An extension of generalized Euler polynomials of the second kind
    By Y. H. Kim, H. Y. Jung and C. S. Ryoo .......... 1523
   
 
  Stability analysis of an HIV pathogenesis model with saturating infection rate and time delay
    By Maoxin Liao, Sa Zhao and Manting Liu .......... 1524
   
 
  Optimality Conditions and Duality Results of the Nonlinear Programming Problems under $\rho-(p,r)$-Invexity on Differentiable Manifolds
    By Shreyasi Jana and Chandal Nahak .......... 1525
   
 
  THE ORIENTABLE NUMBERS OF A GRAPH
    By Byung Kee Kim .......... 1526
   
 
  Analysis of a fourth order scheme and application of Local Defect Correction method
    By Ali Abbas .......... 1527
   
 
  A New Class of Cyclic Codes using Ordered Power Product of Polynomials
    By Ankita Gaur and BhuDev Sharma .......... 1528
   
 
  Some analyses on a proposed method of the optimal network selection problem
    By Jong Seul Lim .......... 1529
   
 
  Some properties of solutions for a sixth-order parabolic equation in one spatial dimension
    By Xiaopeng Zhao .......... 1530
   
 
  Contents of Vol.32, No.3-4
    By Managing Editor of JAMI .......... 1531
   
   
 
   

SpringerChini-CAM (SpringerChin Institute-CAM) with "Korean SIGCAM and KSCAM"

SpringerChin 전산응용수학연구소
Copyright ⓒ 2020 JAMC, JAMI. All rights reserved.  E-mail : sypk47@naver.com
Main Office Address: c/o Springer Tiergartenstrasse 17 D-69121 Heidelberg, GERMANY. www.springer.com/journal